MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NEPTUNE 3 ROVER (120V); APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NEPTUNE 3 ROVER (120V); APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Model Number 0703001000
Medical Device Problem Code Increase in Suction (1604)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
Per the customer, it was reported that a patient's bladder was "nicked" during a surgery.Per the customer during the procedure "there was perhaps to much suction," from the neptune.Additional information has been requested from the user facility.
 
Event or Problem Description
Per the customer, it was reported that a patient's bladder was "nicked" during a surgery.Per the customer during the procedure "there was perhaps to much suction," from the neptune.After multiple follow up attempts, no additional information is available from the user facility.
 
Additional Manufacturer Narrative
Update: b1, d9, h3, h6.Correction: follow-up report submitted to document the device was not available for evaluation.Update to document the event was a serious injury with no known device malfunction.H3 other text : device not returned.

Brand Name
NEPTUNE 3 ROVER (120V)
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16003728
Report Number3015967359-2022-02461
Device Sequence Number6738171
Product Code JCX
UDI-Device Identifier07613327116656
UDI-Public07613327116656
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K153407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number0703001000
Device Catalogue Number0703001000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown